# SDR R61A2020052800499

- Difficulty date: May 12, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 26,480 hours, 18,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE DURING HEAVY CHECK. FWD FUSELAGE EXT SKIN BETWEEN FR10-FR11 AND STR15L-STR16L HAS DENTS NEAR EXISTING REPAIR. REPAIRED IAW ETD2020-170-017273. A/C REMAINS OUT OF SERVICE FOR REMAINDER OF HEAVY CHECK.
